×

zbMATH — the first resource for mathematics

F-quasigroups isotopic to Moufang loops. (English) Zbl 0444.20067

MSC:
20N05 Loops, quasigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] V. D. Belousov: Foundations of the theory of quasigroups and loops. (Russian), Moskva 1967.
[2] R. H. Bruck: A survey of binary systems. Springer Verlag, 1966. · Zbl 0141.01401
[3] I. A. Florja M. I. Ursul: F-quasigroups with the inverse property. (Russian), Questions of the theory of quasigroups and loops, Kišiněv 1971. · Zbl 0229.20070
[4] J. Ježek T. Kepka: Varieties of abelian quasigroups. Czech. Math. J. 27 (1977), 473-503. · Zbl 0384.20052
[5] T. Kepka: On one class of quasigroups. Čas. Pěst. Mat. 97 (1972), 347-356. · Zbl 0248.20086
[6] T. Kepka: Quasigroups which satisfy certain generalized forms of the abelian identity. Čas. Pěst. Mat. 100 (1975), 46-60. · Zbl 0306.20080
[7] T. Kepka: Structure of triabelian quasigroups. Comment. Math. Univ. Carolinae 17 (1976), 229-240. · Zbl 0338.20097
[8] T. Kepka: Structure of weakly abelian quasigroups. · Zbl 0394.20055
[9] T. Kepka: A note on WA-quasigroups. Acta Univ. Carolinae Math. Phys. 19/2 (1978), 61-62. · Zbl 0382.20057
[10] D. G. Murdoch: Quasigroups which satisfy certain generalized associative laws. Amer. J. Math. 61 (1939), 509-522. · Zbl 0020.34702
[11] H. Orlik-Pflugfelder: A special class of Moufang loops. Proc. Amer. Math. Soc. 26 (1970), 583-586. · Zbl 0223.20081
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.